| Model Number |
1101 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block d10: model number/catalog number: 1201.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: tined lead.Unique identifier (udi) #: (b)(4).Block h11: investigation details: the device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device; however, the product was not returned.It was confirmed the device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the event of device explantation was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
Event or Problem Description
It was reported that the patient with this neurostimulator had their device removed and replaced with a competitor's device.There were no clinical complications reported.
Event or Problem Description
Additional Manufacturer Narrative
Product code (d2b) - additional product code qon.Udi for concomitant product, tined lead: (b)(4).Premarket / 510(k) # (g4) - additional premarket / 510(k) # p190006.